Journal article icon

Journal article

ON SPONTANEOUS SYMMETRY-BREAKING IN THE LATTICE ABELIAN HIGGS-MODEL

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
258
Issue:
1
Pages:
101-124
Publication date:
1985-01-01
DOI:
ISSN:
0550-3213
URN:
uuid:40abc5cf-85c3-4768-9725-ded09313ac0f
Source identifiers:
2771
Local pid:
pubs:2771

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP